# SDR CA131022004

- Difficulty date: October 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 114B
- Aircraft time: 960 hours
- Engine: Lyc IO540T4B5
- Propeller: Mcauly B3D32C417
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN410
- Condition: Sheared
- Location: Nlg Actuator
- Part time: 945 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT THE ANNUAL INSPECTION THE NOSE GEAR WAS INSPECTED THE UPPER BOLT THAT HOLDS THE NOSE GEAR ACTUATOR IN PLACE WAS SHEARED BUT STILL IN PLACE.  THE LOWER BOLT WAS BENT.  NEW BOLTS INSTALLED, AN4-10 BOLTS, ACFT RETURNED TO SERVICE.
